MathSciNet Relay Station
MathSciNet bibliographic data
MR921991 (89k:11026) 11F03 (11F27 11G05 14K15 14K22)
Dorman, David R. Special values of the elliptic modular function and factorization formulae. J. Reine Angew. Math. 383 (1988), 207–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement